# SDR CA000606033

- Difficulty date: May 31, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- Aircraft time: 1,296 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 900CB8
- Condition: Damaged
- Location: L/E & Face
- Component: Propeller Blade, Mcauly, C2A34C204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  BLADES TRIMMED, ALODINED, PAINTED.
